Complutense University Library

IndexAuthor

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 17.

Díaz Sánchez, Raquel (1999) A characterization of Gram matrices of polytopes. Discrete and Computational Geometry, 21 (4). pp. 581-601. ISSN 0179-5376

Díaz Sánchez, Raquel (2006) A generalization of Andreev theorem. Journal of the mathematical society of japan, 58 (2). pp. 333-349. ISSN 0025-5645

Díaz Sánchez, Raquel (2013) A primer on mapping class groups [book review]. European Mathematical Society.

Díaz Sánchez, Raquel and Inkang, Kim (2012) Asymptotic behabior of grafting rays. Geometriae dedicata, 158 (1). pp. 267-281. ISSN 1572-9168

Díaz Sánchez, Raquel (2006) De Euclides a Poincaré. In Del punto a los espacios multidimensionales. Ministerio de Educación y Ciencia, Madrid, pp. 137-158. ISBN 84-369-4361-9

Díaz Sánchez, Raquel and Series, Caroline (2004) Examples of pleating varieties for twice punctured tori. Transactions of the American Mathematical Society, 356 (2). pp. 621-658. ISSN 0002-9947

Díaz Sánchez, Raquel (2012) Fórmulas trigonométricas para poliedros esféricos e hiperbólicos. In Contribuciones matemáticas en honor a Juan Tarrés. UCM, Madrid, pp. 127-139. ISBN 978-84-695-4421-1

Díaz Sánchez, Raquel (2013) Geometric realizations of curvature [book review]. European Mathematical Society.

Díaz Sánchez, Raquel (2004) Grafos de poliedros trivalentes. In Contribuciones matemáticas. Homenaje al profesor Enrique Outerelo Domínguez. Editorial Complutense, Madrid, pp. 145-159. ISBN 84-7491-767-0

Díaz Sánchez, Raquel (2012) Knots unravelled : from strings to mathematics [book review]. European Mathematical Society.

Díaz Sánchez, Raquel and Series, Caroline (2003) Limit points of lines of minima in Thurston's boundary of Teichmüller space. Algebraic and Geometric Topology, 3 . pp. 207-234. ISSN 1472-2747

Díaz Sánchez, Raquel (2002) Matrices de Gram y espacios de ángulos diédricos de poliedros. [Thesis]

Díaz Sánchez, Raquel (1997) Non-convexity of the space of dihedral angles of hyperbolic polyhedra. Comptes Rendus de l'Académie des Sciences. Série I. Mathématique , 325 (9). pp. 993-998. ISSN 0764-4442

Díaz Sánchez, Raquel and Ushijima, Akira (2009) On the properness of some algebraic equations appearing in Fuchsian Groups. Topology Proceedings, 33 . pp. 81-106. ISSN 0146-4124

Díaz Sánchez, Raquel and Garijo, Ignacio and Hidalgo, Rubén A. and Gromadzki, G. (2010) Structure of Whittaker groups and applications to conformal involutions on handlebodies. Topology and its Applications, 157 (15). pp. 2347-2361. ISSN 0166-8641

Díaz Sánchez, Raquel (2011) Thirty-three miniatures : mathematical and algorithmic applications of linear algebra [book review]. European Mathematical Society.

Díaz Sánchez, Raquel and Garijo, Ignacio and Hidalgo, Rubén A. (2011) Uniformization of conformal involutions on stable Riemann surfaces. Israel Journal of Mathematics , 186 (1). pp. 297-331. ISSN 0021-2172

This list was generated on Mon Dec 22 03:12:28 2014 CET.